# SDR 2002FA0000933

- Difficulty date: April 22, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N5403H
- Make and model: Cessna 152
- Aircraft serial: 15284096
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cap
- Condition: Worn
- Location: Piston Pin
- Part time: 1,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY OVERHAUL ENGINE 02/28/96.  RIGHT NR 2, 3 CYLINDERS HAD SOME WEAR IN PINS, NOT BAD.  HAND INSTALLED NEW CAPS AND RINGS.  OCCURED 10/05/00
